Gautam Bharali

               Department of Mathematics

                 Indian Institute of Science

                 Bangalore 560012


Home Education Research Publications Abridged CV Miscellanea Teaching



On smooth peak-interpolation sets for weakly pseudoconvex domains, July 2002, University of Wisconsin-Madison.

PostScript file


This section of the page is devoted primarily to listing my publications in peer-reviewed journals. I shall generally be tardy in uploading

  • short notes, popular/expository articles, biographies/obituaries, etc.,
  • articles in conference/commemorative proceedings,
  • completed articles that have not yet been submitted.

The interested reader will find (most of) the above posted at the arXiv.

I shall not make any attempt to sort the list below by chronological order of publication. The list reflects the order in which the works listed were completed. (The reader can infer a thing or two about the relative fashionableness of the works below from the disparities between the aforementioned orders!)

  • (with Andrew Zimmer) Unbounded visibility domains, the end compactification, and applications, to appear in Trans. Amer. Math. Soc. PDF file

  • A new family of holomorphic homogeneous regular domains and some questions on the squeezing function, submitted. PDF file

  • (with Shrihari Sridharan) The entropy of holomorphic correspondences: exact computations and rational semigroups, Ann. Acad. Sci. Fennicae: Math. 46 (2021), no. 2, 1135-1154.  PDF file

  • (with Anwoy Maitra) A weak notion of visibility, a family of examples, and Wolff–Denjoy theorems, Ann. Scuola Norm. Sup. Pisa 22 (2021), no. 1, 195-240.  PDF file

  • On the growth of the Bergman metric near a point of infinite type, J. Geom. Anal. 20 (2020), no. 2, 1238-1258.  PDF file

  • (with Indranil Biswas, Divakaran Divakaran and Jaikrishnan Janardhanan) Proper holomorphic mappings onto symmetric products of a Riemann surface, Documenta Math. 23 (2018), 1291-1311.  PDF file

  • (with Vikramjeet Singh Chandel) Pick interpolation on the polydisc: small families of sufficient kernels, Complex Anal. Oper. Theory 13 (2019), no. 5, 2069-2093.  PDF file

  • (with Indranil Biswas and Georg Schumacher) A criterion for a degree-one holomorphic map to be a biholomorphism, Complex Var. Elliptic Equ. 62 (2017), no. 7, 914-918.  PDF file

  • (with Shrihari Sridharan) Holomorphic correspondences related to finitely generated semigroups, Internat. J. Math. 28 (2017), no. 14, 1750108, 25 pp.  PDF file

  • (with Andrew Zimmer) Goldilocks domains, a weak notion of visibility, and applications, Adv. Math. 310 (2017), 377-425.  PDF file

  • A family of domains associated with mu-synthesis, Integral Eqns. Operator Theory 82 (2015), 267-285.  PostScript file   PDF file

  • Complex geodesics, their boundary regularity, and a Hardy–Littlewood-type lemma, Ann. Acad. Sci. Fennicae: Math. 41 (2016), no. 1, 253-263.  PostScript file   PDF file

  • (with Indranil Biswas and Mahan Mj) The Fujiki class and positive degree maps, Complex Manifolds 2 (2015), 11-15.   PostScript file   PDF file

  • (with Jaikrishnan Janardhanan) Proper holomorphic maps between bounded symmetric domains revisited, Pacific J. Math. 271 (2014), 1-24.  PostScript file   PDF file

  • (with Shrihari Sridharan) The dynamics of holomorphic correspondences of P1: invariant measures and the normality set, Complex Var. Elliptic Equ. 61 (2016), no. 12, 1587-1613.  PostScript file   PDF file

  • (with Indranil Biswas) Rigidity of holomorphic maps between fiber spaces, Internat. J. Math. 5 (2014), no. 1, 1450006, 8 pp.  PostScript file   PDF file

  • Polynomial approximation, local polynomial convexity, and degenerate CR singularities–II, Internat. J. Math. 22 (2011), 1721-1733.  PostScript file   PDF file

  • (with Sushil Gorai) Uniform algebras generated by holomorphic and close-to-harmonic functions, Proc. Amer. Math. Soc. 139 (2011), 2183-2189.  PostScript file   PDF file

  • Model pseudoconvex domains and bumping, Int. Math. Res. Not. (IMRN) 2012, no. 21, 4924-4965.  PostScript file   PDF file

  • The local polynomial hull near a degenerate CR singularity—Bishop discs revisited, Math. Z. 271 (2012), 1043-1063.  PostScript file   PDF file

  • On the growth of the Bergman kernel near an infinite-type point, Math. Ann. 347 (2010), 1-13.  PostScript file   PDF file

  • (with Berit Stensønes) Plurisubharmonic polynomials and bumping, Math. Z. 261 (2009), 39-63.  PostScript file   PDF file

  • Some new observations on interpolation in the spectral unit ball, Integral Eqns. Operator Theory 59 (2007), 329-343.  PostScript file   PDF file

  • (with Olga Holtz) Functions preserving nonnegativity of matrices, SIAM J. Matrix Anal. Appl. 30 (2008), 84-101.  PostScript file   PDF file

  • Polynomial approximation, local polynomial convexity, and degenerate CR singularities, J. Funct. Anal. 236 (2006), 351-368.  PostScript file   PDF file

  • Surfaces with CR singularities that are locally polynomially convex, Michigan Math. J. 53 (2005), 429-445.  PostScript file   PDF file

  • (with David E. Barrett) The role of Fourier modes in extension theorems of Hartogs-Chirka type, Math. Z. 249 (2005), 883-901.  PostScript file   PDF file

  • Peak-interpolating curves for A(Omega) for finite-type domains in C2, Pacific J. Math. 218 (2005), 283-297.  PostScript file   PDF file

  • Peak-interpolation manifolds for A(Omega) for convex domains in Cn, Trans. Amer. Math. Soc. 356 (2004), 4811-44827.  PostScript file   PDF file

  • On analytic interpolation manifolds in the boundaries of weakly pseudoconvex domains, Complex Variables Theory Appl. 47 (2002), 939-951.  PostScript file   PDF file

  • Some generalizations of Chirka's extension theorem, Proc. Amer. Math. Soc. 129 (2001), 3665-3669.  PostScript file   PDF file

Page last updated on March 17, 2023